Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: is it a side effect, tired all the time torrid

Posted by Phillipa on July 11, 2011, at 16:48:01

In reply to is it a side effect, tired all the time, posted by torrid on July 11, 2011, at 16:02:33

I personally didn't experience this was on 60mg of cymbalta when first out. Took for three months. All I knew when went off it was now had back pain didn't have before. Was lifting weights and stuff at the time. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:990764
URL: http://www.dr-bob.org/babble/20110630/msgs/990766.html